Alert archive / Indiana / River Flood Warnings in 2015
River Flood Warning 39, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Apr 3, 2015, 10:06 AM EDT for Jefferson County, Scott County, Indiana. It took effect at Apr 3, 2015, 4:08 PM EDT. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2015, 10:06 AM EDT (14:06 UTC)
- In effect from
- Apr 3, 2015, 4:08 PM EDT
- Expired
- Apr 4, 2015, 10:17 AM EDT
- In force
- 18 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jefferson County, IN, Scott County, IN
The radar
The Louisville radar (KLVX), 89 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Muscatatuck River at Deputy (DEPI3). The gauge peaked at 25.64 ft at Apr 3, 2015, 4:00 PM EDT.
- Action stage
- 23 ft
- Minor stage
- 25 ft
- Moderate stage
- 28 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03366500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
354
WGUS43 KLMK 031406
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE, KY
1006 AM EDT FRI APR 3 2015
...The National Weather Service in Louisville KY has issued a Flood
Warning for the following rivers in Indiana...
Muscatatuck River near Deputy
affecting the following counties in Indiana...Jefferson...Scott.
.Two to three inches in the last 24 hours with an additional one to
two this afternoon will cause the river to flood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
INC077-143-040306-
/O.NEW.KLMK.FL.W.0039.150403T2008Z-150404T1417Z/
/DEPI3.1.ER.150403T2008Z.150404T0000Z.150404T0817Z.NO/
1006 AM CDT FRI APR 3 2015
The National Weather Service in Louisville KY has issued a
* Flood Warning for
the Muscatatuck River near Deputy.
* from this afternoon to Saturday morning.
* At 9:45 AM Friday the stage was 23.8 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 25.9 feet by this evening. The river will
fall below flood stage by early Saturday.
* Impact...At 25.0 feet...County roads are underwater.
* Flood History...This crest compares to a previous crest of 25.8
feet on Mar 12 2006.
&&
LAT...LON 3876 8558 3887 8558 3881 8589 3880 8616
3869 8615 3871 8584
$$1 follow-up statement
007
WGUS83 KLMK 040246
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1046 PM EDT FRI APR 3 2015
...The Flood Warning is cancelled for the following rivers in
Indiana...
Muscatatuck River near Deputy
affecting the following counties in Indiana...Jefferson...Scott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
INC077-143-040316-
/O.CAN.KLMK.FL.W.0039.000000T0000Z-150404T1417Z/
/DEPI3.1.ER.150403T1558Z.150403T2015Z.150404T0009Z.NO/
1046 PM CDT FRI APR 3 2015
The flood warning is cancelled for
the Muscatatuck River near Deputy.
* At 9:45 PM Friday the stage was 24.4 feet.
* Flood stage is 25.0 feet.
* Fell below flood stage at 8:09 PM Friday.
* Forecast...The river will continue to fall to 10.1 feet by Sunday
morning.
* This is the last statement on this flood event.
&&
LAT...LON 3876 8558 3887 8558 3881 8589 3880 8616
3869 8615 3871 8584
$$
RLWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Apr 3, 6:54 AM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, Apr 3, 6:54 AM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
654 AM EDT Fri Apr 3 2015
...Updated Aviation Discussion...
...Mesoscale Forecast Update...
Issued at 525 AM EDT Fri Apr 3 2015
There have been many reports of flooding and flash flooding across
parts of south-central Indiana and north-central Kentucky, with a
number of rescues of motorists stranded in high water in Louisville
metro. Radar dual pol precip estimates shows a definitive corridor
of very heavy rain amounts from Dubois County east-southeast across
central Harrison County, through Jefferson County and southern
Shelby County, and into Woodford County. In this axis, radar
estimates 4 to 7 inches of rain in many areas as a storm system
total since Thursday afternoon. Much of this has occurred since late
Thursday evening.
Latest radar trends suggests the heaviest rain is now beginning to
sag slowly south from the hardest hit areas...but moderate rain will
continue for the next 2 to 3 hours in the warned areas north of the
primary convective axis. This will result in flood waters beginning
to slowly recede this morning, but not until flooding and many
areas of high water continue over the next 1 to 2 hours.
A line of thunderstorms oriented northeast-to-southwest that is now
entering central Kentucky from the west will continue to produce
high rainfall rates, supported by strong low-level moisture
transport and moisture convergence. However, given the line's
eastward movement, the rain will not train as much as it did earlier
overnight in the flash flood warned areas. So, local flooding and
significant ponding may occur with this line, but widespread flash
flooding is less likely to occur.
.SHORT TERM (Now through Saturday)...
Issued at 340 AM EDT Fri Apr 3 2015
...Significant Flash Flood Threat Ongoing then Potential for Severe
Storms This Afternoon...
Main challenges this package are QPF especially in the north and
severe potential, mainly in the south. Training storms continue
along the I-64 corridor and flash flooding is ongoing in quite a few
locations. Based on current storm motion and lack of a cold pool,
expect the heavy rain threat to continue well into the morning with
only a minimal southward shift as convection continues to stream in
from southern Illinois. Of all the models the GEM seemed to have the
best handle on QPF, progging a band of 5 inch totals roughly along
I-64. Given the convective nature of these storms a few spots could
even pick up significantly more. Flash Flood Watch will be left
intact and we expect to see more warnings as we zero in on the
immediate threat areas.
An upper wave over SE Missouri will swing through this morning,
dropping some more rain over south-central KY before we get a brief
lull in the precip. Other disturbances farther upstream will
interact with the front, which finally drops in late in the day. By
this time, the upper jet dynamics will be more favorable for
supercells anywhere that can destabilize. SPC has an enhanced risk
over most of Kentucky, but expect that to be limited by where there
is enough of a break in precip to destabilize. Best shot seems to be
over south-central Kentucky, where wind, hail, and even an isolated
tornado are possible.
Will dry out from NW-SE in the evening as the cold front pushes
through. Could see quite a NW wind surge behind the front, with GFS
MOS showing 30 kt sustained winds in SDF and LEX. Not completely
sold on those wind speeds but a brief period of 20-25 mph with 35
mph gusts seems a good bet early in the evening. Given the marginal
and brief nature of this wind surge, will not go with a wind
advisory at this time.
Strong cold advection will bring temps several degrees below normal
Fri night/Sat, but clear skies and dry wx as high pressure builds
from the NW.
.LONG TERM (Saturday Night through Thursday)...
Issued at 245 AM EDT Fri Apr 3 2015
Will keep this section short and sweet given ongoing flood threat
and severe threat today. Sunday is turning out to be a pleasant
day, as high pressure slides to the east of the Ohio Valley. This
will allow slight southwesterly flow to commence, helping bump
temperatures into the mid and upper 60s.
Southerly surface flow will increase Monday through much of next
week. At the same time, the mid/upper-level flow will turn more
southwesterly, allowing for quick-hitting PV anomalies to interact
with the available Gulf moisture. Really tough to pin down the best
times for convection, thus will continue with high-end chance to
low-end likelies through much of next week. Highs will generally be
in the 70s with overnight lows in the 50s and lower 60s.
&&
.AVIATION (12Z TAF Update)...
Issued at 645 AM EDT Fri Apr 3 2015
Line of strong convection has dropped well south of SDF and LEX, and
is almost on the doorstep of BWG. Still seeing steady MVFR to
occasionally IFR rain with embedded thunder at SDF and LEX, and will
initialize with that. Will keep prevailing conditions at or above
fuel-alternate thresholds for most of the morning.
This wave of precip should exit SDF and LEX mid to late morning,
with at least a brief break before the next wave arrives. However,
that next impulse is moving so quickly across Missouri that it may
almost close the gap. Therefore, will maintain VCTS in between, and
try to hit afternoon storms a bit harder. Will keep cig/vis above
fuel-alternate, but can't rule out brief IFR conditions in the
heaviest of showers/storms.
In the afternoon SW wind gusts will pick up to 20 kt or more just
ahead of the front. Late afternoon fropa in the 21-23Z ballpark,
with an impressive NW surge behind it. Will go for a few hrs of
sustained winds at 20+ kt with gusts of 30 kt or more. Post-frontal
ceilings should drop into fuel-alternate. Wind surge will be
short-lived, with speeds diminishing to around 10 kt and ceilings
lifting to VFR by midnight.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through this evening FOR KYZ023>043-045>049-
053>057-061>067-070>078-081-082.
IN...FLASH FLOOD WATCH through this evening FOR INZ076>079-083-084-
089>092.
&&
Mesoscale......TWF
Short Term.....RAS
Long Term......KJD
Aviation.......RASHazardous weather outlook, Apr 3, 4:37 AM EDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 437 AM EDT FRI APR 3 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-040845- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 437 AM EDT FRI APR 3 2015 /337 AM CDT FRI APR 3 2015/ ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL CONTINUE THIS MORNING...MAINLY ACROSS NORTH- CENTRAL KENTUCKY. THESE STORMS WILL PRODUCE FREQUENT LIGHTNING AND VERY HEAVY RAINFALL...WHICH COULD RESULT IN LIFE THREATENING FLASH FLOODING. ANOTHER ROUND OF THUNDERSTORMS THIS AFTERNOON COULD BECOME STRONG TO SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND POSSIBLY BRIEF ISOLATED TORNADOES. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE IN SOUTH CENTRAL KENTUCKY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ADDITIONAL STORMS ARE FORECAST FOR THE NEXT WORK WEEK AS ANOTHER COLD FRONT STALLS OVER THE MIDWEST. THE BEST CHANCE FOR STORMS WILL BE TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT STRONG OR DAMAGING WINDS...HAIL...AND FLOODING THROUGH FRIDAY EVENING. RAS/KD
In the hours before
Special weather statement, Apr 3, 6:28 AM EDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
528 AM CDT FRI APR 3 2015
KYZ027-028-053-062>065-031055-
EDMONSON KY-GRAYSON KY-GREEN KY-HARDIN KY-HART KY-LARUE KY-TAYLOR KY-
528 AM CDT FRI APR 3 2015
...THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND GUSTY
WINDS OF 30 TO 40 MPH...
AT 524 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HODGENVILLE TO 8
MILES NORTHEAST OF BROWNSVILLE...AND MOVING EAST AT 40 TO 50 MPH.
FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN
REDUCING VISIBILITIES...AND GUSTY WINDS OF UP TO 30 TO 40 MPH...ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
MUNFORDVILLE...
GINSENG AND MOUNT BEULAH...
LINWOOD AND WARDS...
REX AND MAPLE...
WEBBS AND BENGAL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN.
&&
LAT...LON 3757 8590 3749 8547 3747 8546 3748 8542
3747 8534 3745 8532 3718 8572 3730 8646
3731 8646
TIME...MOT...LOC 1027Z 278DEG 47KT 3752 8573 3727 8611
TWFLocal storm report, Apr 3, 6:51 AM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
651 AM EDT FRI APR 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 AM FLOOD 4 SSW LEXINGTON 37.99N 84.49W
04/03/2015 FAYETTE KY BROADCAST MEDIA
HIGH WATER REPORTED AT TATES CREEK NEAR
GAINSWAY DRIVE
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Apr 3, 7:31 AM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
631 AM CDT FRI APR 3 2015
KYZ064-074-076-077-031200-
ADAIR KY-BARREN KY-GREEN KY-METCALFE KY-
631 AM CDT FRI APR 3 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 630 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GLASGOW...AND MOVING EAST AT 60 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
GLASGOW...
EDMONTON...
ECHO AND SLICK ROCK...
CLARKS CORNER AND NEW LIBERTY...
CORK AND BEECHVILLE...
WEED AND KELTNER...
THIS STORM WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 11 AND 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3694 8613 3710 8604 3723 8541 3722 8539
3693 8536 3694 8545 3693 8546
TIME...MOT...LOC 1131Z 263DEG 52KT 3701 8595
SCHOETTMERLocal storm report, Apr 3, 7:52 AM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
752 AM EDT FRI APR 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLOOD 4 SW LEXINGTON 38.00N 84.51W
04/03/2015 FAYETTE KY PUBLIC
WATER FLOODING A HOUSE
&&
BJSLocal storm report, Apr 3, 8:37 AM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
837 AM EDT FRI APR 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLOOD LAWRENCEBURG 38.03N 84.89W
04/03/2015 ANDERSON KY PUBLIC
LARGE AREAS OF STANDING WATER THROUGHOUT THE
CITY.
&&
BJSLocal storm report, Apr 3, 9:16 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
916 AM EDT FRI APR 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD LAWRENCEBURG 38.03N 84.89W
04/03/2015 ANDERSON KY EMERGENCY MNGR
SEVERAL ROADS CLOSED AND SEVERAL WATER
RESCUES
&&
SHThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 11:33 PM EDT | Areal Flood Advisory | LMK | Clark, Crawford, Dubois, Jefferson, Orange, Scott and 1 more | 2 hr |
| Apr 3, 12:33 AM EDT | Areal Flood Advisory | LMK | Clark, Crawford, Dubois, Floyd, Harrison, Perry and 1 more | 2 hr |
| Apr 3, 1:16 AM EDT | Areal Flood Advisory | LMK | Harrison | 2 hr |
| Apr 3, 1:42 AM EDT | Flash Flood Warning | LMK | Crawford, Dubois, Harrison, Orange, Perry | 3 hr |
| Apr 3, 2:16 AM EDT | Flash Flood Warning | LMK | Clark, Floyd | 3 hr |
| Apr 3, 3:56 AM EDT | Flash Flood Warning | LMK | Crawford, Harrison, Perry | 3 hr |
| Apr 3, 4:51 AM EDT | Areal Flood Warning | LMK | Crawford, Dubois, Harrison, Orange, Perry, Washington | 3 hr |
| Apr 3, 5:10 AM EDT | Flash Flood Warning | LMK | Floyd | 3 hr |
| Apr 3, 6:57 AM EDT | Areal Flood Warning | LMK | Crawford, Harrison, Perry | 78 min |
| Apr 3, 7:43 AM EDT | Areal Flood Warning | LMK | Crawford, Dubois, Harrison, Orange, Perry, Washington | 6 hr |
| Apr 3, 7:57 AM EDT | Areal Flood Warning | LMK | Floyd | 6 hr |
| Apr 3, 8:13 AM EDT | Areal Flood Warning | LMK | Crawford, Harrison, Perry | 6 hr |
| Apr 3, 10:48 AM EDT | River Flood Warning | LMK | Harrison, Washington | 22 hr |
| Apr 3, 11:20 AM EDT | River Flood Advisory | LMK | Clark, Floyd | 51 hr |
| Apr 3, 11:20 AM EDT | River Flood Advisory | LMK | Clark, Floyd, Harrison | 51 hr |
| Apr 3, 11:20 AM EDT | River Flood Advisory | LMK | Crawford, Perry | 51 hr |
| Apr 3, 11:23 AM EDT | River Flood Warning | LMK | Perry | 18 days |
| Apr 3, 11:36 AM EDT | Areal Flood Advisory | LMK | Perry | 114 min |
| Apr 3, 1:04 PM EDT | Areal Flood Warning | LMK | Crawford, Dubois, Floyd, Harrison, Perry | 6 hr |
| Apr 3, 2:14 PM EDT | Special Weather Statement | LMK | Crawford, Perry | 31 min |
| Apr 3, 2:47 PM EDT | Special Weather Statement | LMK | Floyd, Harrison | 28 min |
| Apr 3, 2:51 PM EDT | Flash Flood Warning | LMK | Clark, Floyd, Harrison | 3 hr |
| Apr 3, 6:33 PM EDT | Areal Flood Warning | LMK | Crawford, Dubois, Floyd, Harrison, Orange, Perry | 12 hr |
| Apr 3, 6:44 PM EDT | Areal Flood Warning | LMK | Clark, Floyd | 12 hr |
Nearby
River Flood Warnings in Indiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.